Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3598
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Approximating L2 invariants of amenable covering spaces: A combinatorial approach
Author: Dodziuk, J.
Varghese, M.
Citation: Journal of Functional Analysis, 1998; 154(2):359-378
Publisher: ACADEMIC PRESS INC
Issue Date: 1998
ISSN: 0022-1236
RMID: 0030006471
DOI: 10.1006/jfan.1997.3205
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.